# SDR ASOA2013032703261

- Difficulty date: March 4, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,770 hours, 16,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER CLIP IS CRACKED AT FS 621.  REMOVED CARGO DOOR SUPPORT BEAM LOWER CLIP AND REPLACED WITH NEW PARTS IAW SRM 51-40-11 AND 5-42-21, PN 601R35050-109, PO W19731.
